MAUDE Adverse Event Report: INTERVASCULAR SAS HEMASHIELD PLATINUM WOVEN AORTIC ARCH; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE

INTERVASCULAR SAS HEMASHIELD PLATINUM WOVEN AORTIC ARCH; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Model Number M00202175828P0
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to intervascular that during an ascending aorta replacement procedure, changes suggestive of collagen dissolution were noted on the graft surface during trimming.The graft was therefore replaced with a new one, and the procedure was completed without further issues.The affected graft is available for return upon request.
 
Additional Manufacturer Narrative
(10/3233) it was reported that the product is available for investigation, it should be returned to intervascular for examination.(4109/213) the review of historical data indicated that no other similar complaint was reported for the same sterilization lot number 25b05.(11) the investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
Complaint# (b)(4).
 
Additional Manufacturer Narrative
(3331/213) the device history records review concluded that there was no non-conformance in relation with the event reported.(10/213) the involved device was send to an external and independent laboratory for a macroscopic analysis.The macroscopic analysis of explant did not reveal any macroscopic defect in the textile structure.Little yellowish spots around the prosthesis and one larger spot inside one extremity were observed.The report was review by the quality assurance engineer, which concluded the following: the presence of yellowish stains from collagen is considered acceptable provided the stains remain within the height of the embossing crimps; and are attached to the graft (i.E, not free), which is the case for the involved product.The observed condition meets the defined acceptance criteria.Accordingly, the product complies with the product specifications.(67) based on the investigation findings, it was concluded that the involved product is conform to the product specifications.

Brand Name
HEMASHIELD PLATINUM WOVEN AORTIC ARCH
Common Device Name
GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
clemence vaneenoge
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key24017667
Report Number1640201-2026-0000001
Device Sequence Number13399418
Product Code MAL
UDI-Device Identifier00384401018575
UDI-Public(01)00384401018575
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K021213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00202175828P0
Device Catalogue NumberM00202175828P0
Device Lot Number25B05
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown